# SDR CALA2024012300183

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 70,724 hours, 24,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 325624
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHT BATTERY PACK M1674 OPS CHECK FAILS (REF. AAR NR 99998333). REMOVED AND INSTALLED NEW EMERGENCY LIGHT BATTERY PACK POS. M1674 IAW B737 AMM 33-51-06-960-805 TEST OF THE NEW BATTERY PACK GOOD (SDR NO. 1034872)
